# SDR CA000505016

- Difficulty date: April 27, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade Root
- Part number: 78FF0
- Condition: Corroded
- Location: Blade Threads
- Component: Propeller Blade, Mcauly, 78FF0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

****THIS SDR ATA NEEDS PROP MDL*****(CAN) BLADES RECEIVED FOR REWORK - SB81A.  HEAVY CORROSION FOUND DURING LPI.
